Question

 Is depression a side effect of Cymbalta ?

Answer Although Cymbalta (duloxetine hydrochloride) is an antidepressant medication, the drug has the potential to initially worsen depression when you first begin taking it, says the U.S. National Libra... Read More »
http://www.answerbag.com/q_view/1902768

Top Q&A For: Is depression a side effect of Cymbalta

Is impotence a side effect of Cymbalta?

The Mayo Clinic lists impotence as a possible but not common side effect of the antidepressant Cymbalta (duloxetine hydrochloride). Approximately 5 percent of the men who take the drug for depressi... Read More »
http://www.answerbag.com/q_view/1902783

Is weight gain a common side effect of Cymbalta?

Weight gain occurs in approximately 2 percent of patients who take Cymbalta for fibromyalgia, reports the U.S. National Library of Medicine, making it a possible but not common side effect. Weight ... Read More »
http://www.answerbag.com/q_view/1902776

Is depression a side effect of Zyrtec?

Zyrtec is an allergy medication that may be purchased over the counter. It comes in formulas for children and adults. Depression is not a common side effect of Zyrtec, but it may cause confusion. I... Read More »
http://www.answerbag.com/q_view/1897183

Is depression a side effect of quitting smoking?

On One Hand: Withdrawal is Different from DepressionAfter you quit smoking you will begin to experience the effects of withdrawal as your body gets used to functioning without nicotine. According t... Read More »
http://www.answerbag.com/q_view/1947698


feedback
loading